# SDR DL76K050487

- Difficulty date: August 25, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 16,546 hours, 7,483 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE WOULD ONLY RETRACT TO 1/2 VISUAL CONFIRMED POSITION.  REPLACED PROX SENSOR 302 AND FOUND ALL VALUES OF THE NEW SENSOR WITHIN TOLERANCE.  REPLACED SM6 AND ASSOCIATED CONNECTOR PINS.
